# SDR 96ZZZX2122

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKK
- Make and model: Boeing 737-2P6
- Aircraft serial: 21612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION VISUALLY LOCATED A LIGHTNING STRIKE LOCATED ON SKIN AT STA 875, S28R.  INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3.
